ID#: 22322
Description: Caption:
This image depicted an anterior view of a hospitalized patient, who was standing before a white sheet. The woman had developed a skin rash involving the region of her torso, upper extremities, and inner thighs, which was determined to be directly associated with her meprobamate therapy. Note the reddening of her skin, imparting the appearance of having sustained a sunburn. See PHIL 1266, for an closer view of her abdominal region, and the rash in this area.
High Resolution: Click here for hi-resolution image (18.49 MB)
Content Providers(s): CDC/ Dr. Sellers, Grady Hospital
Creation Date: 1964
Photo Credit:
Links:
Categories:
CDC Organization
Skip Navigation Links.

MeSH
Skip Navigation Links.
Copyright Restrictions: None - This image is in the public domain and thus free of any copyright restrictions. As a matter of courtesy we request that the content provider be credited and notified in any public or private usage of this image.